# SDR SWAA2023031012965

- Difficulty date: March 7, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 64,663 hours, 38,579 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B AFT FLAP I/B CORNER IS DELAMINATED 4.3 X 3.1<[01] REMOVED DAMAGED L/W O/B AFT FLAP AND INSTALLED SERVICEABLE L/W O/B AFT FLAP IAW BOEING 737 AMM 27-51-22 UP TO AND INCLUDING STEPS 3.F(5)G).  CONTINUE FROM STEPS 3.G.;[02] COMPLETED INSTALLATION OF THE L/W O/B AFT FLAP IAW BOEING 737 AMM 27-51-22 FROM STEP 3.G.  OPS CHECK GOOD.
